# SDR CALA2024092400680

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 44,540 hours, 16,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - IN SEAT LIGHTS AT ROWS 15, 20 & 21 DO NOT COME ON. FOUND BAD FUSE ON M1694 BATTERY PACK. R/R FUSE 2 ON M1694 REF AMM TASK 33-51-06-960-804, OPS CHECK OK
